詳細検索はこちら

SHAKHMATOV DMITRIシャクマトフ ディミトリ

所属部署
大学院理工学研究科 数理物質科学専攻
職名教授
メールアドレス
ホームページURLhttp://www.math.sci.ehime-u.ac.jp/~dima/
生年月日
Last Updated :2017/11/08

研究者基本情報

学歴

  •  - 1986年, モスクワ国立大学,力学・数学学部大学院, 数理科学研究科, 数学
  •  - 1983年, モスクワ国立大学, 力学・数学学部

所属学協会

  • 日本数理科学協会(JAMS)

研究活動情報

研究分野

  • 幾何学

論文

  • Selectively sequentially pseudocompact group topologies on torsion and torsion-free Abelian groups
    Dorantes-Aldama Alejandro, Shakhmatov Dmitri, TOPOLOGY AND ITS APPLICATIONS, 230, 562 - 577,   2017年10月01日
  • Subgroups of direct products closely approximated by direct sums
    Ferrer Maria, Hernandez Salvador, Shakhmatov Dmitri, FORUM MATHEMATICUM, 29, (5) 1125 - 1144,   2017年09月
  • Completeness and compactness properties in metric spaces, topological groups and function spaces
    Dorantes-Aldama Alejandro, Shakhmatov Dmitri, TOPOLOGY AND ITS APPLICATIONS, 226, 134 - 164,   2017年08月01日
  • A COUNTABLE FREE CLOSED NON-REFLEXIVE SUBGROUP OF Z^c
    Vicenta Ferrer Maria, Hernandez Salvador, Shakhmatov Dmitri, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145, (8) 3599 - 3605,   2017年08月
  • Selective sequential pseudocompactness
    Dorantes-Aldama Alejandro, Shakhmatov Dmitri, TOPOLOGY AND ITS APPLICATIONS, 222, 53 - 69,   2017年05月15日
  • The existence of continuous weak selections and orderability-type properties in products and filter spaces
    Koichi Motooka, Dmitri Shakhmatov, Takamitsu Yamauchi, Topology and its Applications, 232 (2017), 45-60,   2016年08月
  • Direct sums and products in topological groups and vector spaces
    Dikranjan Dikran, Shakhmatov Dmitri, Spevak Jan, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 437, (2) 1257 - 1282,   2016年05月15日
  • Topological groups with many small subgroups
    Dikranjan Dikran, Shakhmatov Dmitri, TOPOLOGY AND ITS APPLICATIONS, 200, 101 - 132,   2016年03月01日
  • A complete solution of Markov's problem on connected group topologies
    Dikranjan Dikran, Shakhmatov Dmitri, ADVANCES IN MATHEMATICS, 286, 286 - 307,   2016年01月02日
  • Metrization criteria for compact groups in terms of their dense subgroups
    Dikranjan Dikran, Shakhmatov Dmitri, FUNDAMENTA MATHEMATICAE, 221, (2) 161 - 187,   2013年
  • On the existence of kings in continuous tournaments
    Nagao Masato, Shakhmatov Dmitri, TOPOLOGY AND ITS APPLICATIONS, 159, (13) 3089 - 3096,   2012年08月
  • Quasi-convexly dense and suitable sets in the arc component of a compact group
    Dikranjan Dikran, Shakhmatov Dmitri, MATHEMATISCHE NACHRICHTEN, 285, (4) 476 - 485,   2012年03月
  • Productivity of sequences with respect to a given weight function
    DIKRANJAN D., SHAKHMATOV D., SPVAK J., Topology and its Applications, 158, (3) 298 - 324,   2011年
  • A Kronecker-Weyl theorem for subsets of abelian groups
    Dikran Dikranjan, Dmitri Shakhmatov, Advances in Mathematics, 226 (2011), 4776-4795,   2010年12月20日
  • The Markov-Zariski topology of an abelian group
    Dikran Dikranjan, Dmitri Shakhmatov, Journal of Algebra, 324 (2010), 1125-1158,   2010年05月07日
  • Quasi-convex density and determining subgroups of compact abelian groups
    Dikranjan Dikran, Shakhmatov Dmitri, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 363, (1) 42 - 48,   2010年03月01日
  • Group-valued continuous functions with the topology of pointwise convergence
    SHAKHMATOV D., SPEVAK JAN J., Topology and its Applications, 157, (8) 1518 - 1540,   2010年
  • Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density
    DIKRANJAN Dikran, SHAKHMATOV Dmitri, Proceedings of the American Methematical Society, 138, (8) 2979 - 2990,   2010年
  • Minimal pseudocompact group topologies on free abelian groups
    Dikran Dikranjan, Anna Giordano Bruno, Dmitri Shakhmatov, Topology and its Applications, 156, 2039 - 2053,   2009年
  • Building suitable sets for locally compact groups by means of continuous selections
    Dmitri Shakhmatov, Topology and its Applications, 156 (2009), 1216-1223,   2008年12月
  • Reflection principle characterizing groups in which unconditionally closed sets are algebraic
    Dikran Dikranjan, Dmitri Shakhmatov, Journal of Group Theory, 11, 421 - 442,   2008年
  • Weight of closed subsets topologically generating a compact group
    Mathematische Nachrichten, 280, (5-6) 505 - 522,   2007年
  • Selected topics from the structure theory of topological groups
    North-Holland, AmsterdamOpen Problems in Topology II (E. Pearl, Eds.), 389 - 406,   2007年
  • Forcing hereditarily separable compact-like group topologies on Abelian groups
    Topology and its Applications, 151, 2 - 54,   2005年
  • Transversal and T1-independent topologies
    Dmitri Shakhmatov, Mikhail Tkachenko, Houston Journal of Mathematics, 30, (2) 421 - 433,   2004年
  • Examples concerning extensions of continuous functions
    Topology and its Applications, 143, 189 - 208,   2004年
  • A characterization of compactly generated metric groups
    Proceedings of the American Methematical Society, 131, 953 - 961,   2003年
  • A compact Hausdorff topology that is a T1-complement of itself
    Fundamenta Mathematicae, 175, 163 - 173,   2002年
  • Strengthening connected Tychonoff topologies
    Applied General Topology, 3, 113 - 131,   2002年
  • Topological Groups with Dense Compactly-generated Subgroups
    Applied General Topology, 3, (1) 85 - 89,   2002年
  • Convergence in the presence of algebraic structure
    Recent Progress in General Topology Ⅱ, North-Molland, 463 - 484,   2002年
  • Baire isomorphisms at the first level and dimension
    Topology and its Applications, 107, 153 - 159,   2000年
  • A comparative survey of selected results and open problems concerning topological groups, fields and vector spaces
    Topology and its Applications, 91, 51 - 63,   1999年
  • Neither first countable nor Cech-complete spaces are maximal Thyhonoff connected
    Proceedings of the American Mathematical Society, 126, 279 - 287,   1998年
  • A Categorical version of the Lefschetz-N(]J1151[)beling-Pontryagin theorem on embedding compacta in (]G0454[)n
    Topology and its Applications, 85, 345 - 349,   1998年
  • A relatively free topological group that is not vazietal free
    Colloquium Mathematicum, 77, 1 - 8,   1998年
  • Dense countably compact nulgroups of compact groups
    Mathematica Japonica, 45, (3) 1 - 5,   1997年
  • Characterization of intervals via continuous selections
    Rendiconti del Circolo Matematico di Palermo, Ser. II, 46, 317 - 328,   1997年
  • Haar nonmeasurable partitions of compact goups
    Tsukuba Journal of Mathematics, 21, 251 - 262,   1997年
  • Spaces which have finitely many continuous selections
    Bolletino dell'Vnione Matematica Italiana, 7, (11-A) 723 - 729,   1997年
  • A-propecty versesα4-Pcopecty in topological Spaces and groups
    Studia Scientiazum Mathematicazum Mungazica, 33, 351 - 362,   1997年
  • A characterization of Dugundji spaces via set-valued maps
    Shakhmatov Dmitri, Valov Vesko, TOPOLOGY AND ITS APPLICATIONS, 74, (1-3) 109 - 121,   1996年12月10日
  • When does the Fell topology on a hyperspace of closed sets coincide with the meet of the upper kuratowrki and the lower Vietoris topology?
    Topology and its Applications, 70, 213 - 243,   1996年
  • A characterization of Dugundji spaces in terms set-valued maps
    Topology and its Applications, 74, 109 - 121,   1996年
  • Amalgamation of convergent sequences in locally compact groups
    Comptes Rendus de l'Academie des sciences de Paris, Sir, I, 320, 1349 - 1354,   1995年
  • Large Foniilies of dense pseudocompact subgroups of compact groups
    Fundamenta Mathematical, 147, 197 - 212,   1995年
  • A direct proof that every infinite compact groups G contains {0, 1}W(G)
    SHAKHMATOV D B, Annals of the New York Academy of Sciences, 728, 276 - 283,   1994年
  • Factorization of mappings of topological spaces and homomorphsms of topological groups with respect to weight and dimension
    Trudy seminara imeni I. G. Petrouskogo, 17,   1994年
  • Pseudocompact and countably compact topological groups : Cartesian products and minimality
    Transactions of the American Mathematical society, 335, 775 - 790,   1993年
  • Metrizability of topological groups having weak topologies with respect to good covers
    Topology and its Applications, 54, 203 - 212,   1993年
  • A note on transfinite inductive dimensions in topological groups
    Topology and its Applications, 54, 213 - 220,   1993年
  • A universal complete metric Abelian group of a given Weight
    Bolyai Society Mathematical Studies, 4, 431 - 439,   1993年
  • Compact-like totally deme subgroups of compact groups
    Proceedings of American Mathematical Society, 114, 1119 - 1129,   1992年
  • Cartesian products of Frichet-Urysohu topological groups and function spaces
    Acta Mathemctica Mungarice, 60, 201 - 215,   1992年
  • Pseudocompact topologies on groups
    Topology Proceedings, 11, 335 - 342,   1992年
  • Compact spaces and their generalizations
    Recent progress in General Topology, 522 - 589,   1992年
  • Zerodimensionality of subgroups of locally compact groups
    Commentationes Mathematical Universitatis Catabinae, 32, 581 - 582,   1991年
  • Final compactness and separability in regular symmetrizable spaces
    Trudy seminare imeni I. G. Petrouskogo, 15, 196 - 220,   1991年
  • Pseudocompact topologizations of groups
    Zbornik radous Filosofskog Fakulteta u Ni(]J1062[)u, 4, 83 - 93,   1990年
  • Dugundji spaces and topological groups
    Commentations Mathematical Univ. Corolinal, 31, 129 - 143,   1990年
  • Products of minimal Abelian groups
    Mathematische Zeitschrift, 204, 583 - 603,   1990年
  • Imbeddings into topological groups preserving dimensions
    Topology and its Applications, 36, 181 - 204,   1990年
  • Critical power of minimality of topological groups dose to being compact
    C. R. Acod. Sci. Bulgrase, 43(10), 13 - 15,   1990年
  • αi-properties in Frichet-Urysohu topological groups
    Topology Proceedings, 15, 143 - 183,   1990年
  • Zero-dimensionality of free topological groups and topological groups with non-coinciding dimensions
    Bulletin of Polish Academy of Sciences. Ser. Math., 37, 497 - 506,   1989年
  • A problem of coincidence of dimensions in topological groups
    Topology and its Applications, 33, 105 - 113,   1989年
  • Closed embeddings into pseudocompact spaces preserving dimensions
    Vestnik Moskouskogo Univ Ser I Matem. Mekh., 1, 51 - 59,   1988年
  • On pointwise approximation of arbitrary functions by countable families of continuous functions
    Trudy seminara imeni I. G. Petrouskogo, 13, 206 - 227,   1988年
  • A regular symmetrizable L-space
    CoR. Bulgar. Acod. Sci., 40(11), 5 - 8,   1987年
  • The structure of topological fields and cordinal invariants
    Trudy Moskouskogo Matematicheskogo Obschestua, 50, 249 - 259,   1987年
  • When is a space Cp (X)σ-countably Compact。
    Vestnik Moskouskogo Univ. Ser. I Motem. Mekh, 1, 70 - 72,   1986年
  • Continuous Homomorplic images of groups with a countable base do not cover all groups with a countable network
    Vestnik Moskouskogo Univ. Ser. I Matem Mekh., 3, 98 - 101,   1986年
  • S-and L-fields
    Vestnik Moskouskogo Unive. Ser I Matem Mekh., 5, 72 - 73,   1986年
  • Precalibers of σ-compact groups
    Matematicheckie Zametki, 39, 859 - 868,   1986年
  • A pseudocompact Tychonoff space all countable subsets of which are closed and C*-embedded
    Topology and its Applications, 22, 139 - 144,   1986年
  • Character and pseudocharacter in minimal topological groups
    Matematicheskie Zametki, 38, 908 - 914,   1985年
  • On one-to-one continuous mappings of universal topological algebra which pressure continuity of operations and decrease the weight
    Vestnik Moskovskogo Univ. Ser. I Mathm. Mekh., 2, 42 - 45,   1984年
  • No upper found for cardinalities of Tychonoff C. C. C. spaces with a Gs-diagonal exists (An answer to J. Ginsburg and R. G Woods' question)
    Commendations Mathematical Universitatis Corolinal, 25, 731 - 746,   1984年
  • On pseundocompact spaces with a point-Countable base
    Duklady Akademii Nauk SSSR, 279, 825 - 829,   1984年
  • Cardinal invariance of topological fields
    Doklady Akademii Nauk SSSR, 271, 1332 - 1336,   1983年
  • Embeddings into topological fields and construction of field the space of which is not normal
    Comnentationes Mathematical Univ. Carolinae, 24, 525 - 540,   1983年

MISC

  • Convergent sequences in minimal groups
    Topology and its Applications,   2011年
  • Topological rings, division rings, fields and lattices
    North-Holland, AmsterdamEncyclopedia of General Topology (K.P. Hart, J. Nagata, J.E. Vaughan, Eds.),   2004年
  • Consonant (splittable) spaces
    North-Holland, AmsterdamEncyclopedia of General Topology (K.P. Hart, J. Nagata, J.E. Vaughan, Eds.),   2004年
  • A survey of current researches and open problems in the dimension theory of topological groups
    Questions and Answers in General Topology, 8(1),   1990年

書籍等出版物

競争的資金



Copyright © MEDIA FUSION Co.,Ltd. All rights reserved.